# SDR 2006UALA01748

- Difficulty date: September 8, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 52,981 hours, 29,173 cycles
- Engine: Ge CFM56*
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE KEEL BEAM CHORD IS CORRODED AT BS 523 STR 28L WL 149.  REMOVED CORROSION.  FABRICATED AND INSTALLED ANGLE AND 2 FILLERS.
